MAUDE Adverse Event Report: ZIMMER GMBH AVENIR STD STEM CEMENTED 6; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER

ZIMMER GMBH AVENIR STD STEM CEMENTED 6; PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Catalog Number 0106010206
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Unspecified Heart Problem (4454); Insufficient Information (4580)
Date of Event 10/25/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).D10: concomitant medical products item name: cable cerclage cable with crimp 1.8 mm dia.635 mm length; item 00223200418; lot 66323544.Item name: cable cerclage cable with crimp 1.8 mm dia.635 mm length; item 00223200418; lot 66081021.Item name: cable cerclage cable with crimp 1.8 mm dia.635 mm length; item 00223200418; lot 66722992.Item name: cable cerclage cable with crimp 1.8 mm dia.635 mm length; item 00223200418; lot 66108551.Item name: cable cerclage cable with crimp 1.8 mm dia.635 mm length; item 00223200418; lot 66053938.Item name: cable cerclage cable with crimp 1.8 mm dia.635 mm length; item 00223200418; lot 67283878.Item name: bone plate 187 mm length 6; item00223200301; lot 65749856.Item name: cable for bone plate 1.8mm diameter 24 in.(610 mm) length; item 00223200318; lot 63406394.Item name: cable for bone plate 1.8 mm diameter 24 in.(610 mm) length; item 00223200318; lot 65240136.Item name: cable for bone plate 1.8 mm diameter 24 in.(610 mm) length; item 00223200318; lot 64438890.Item name: cable for bone plate 1.8 mm diameter 24 in.(610 mm) length; item 00223200318; lot 65438577.Item name: cable for bone plate 1.8 mm diameter 24 in.(610 mm) length; item 00223200318; lot 63979245.Item name: cable for bone plate 1.8 mm diameter 24 in.(610 mm) length; item 00223200318; lot 64420727.Item name: palacos; item 5036964; lot 63681130.Item name: palacos; item 5036966; lot 69871419.Item name: 28mm i.D.46mm o.D.Size g; item 110031013; lot 67391191.Item name: femoral head 12/14 taper 28; item 802202803; lot 67486015.Item name: unknown cup; item unknown; lot unknown.Item name: unknown liner; item unknown; lot unknown.The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.
 
Event or Problem Description
It was reported that the patient underwent a right hip revision approximately 3 weeks post-implantation due to a periprosthetic fracture.During the revision, a new bearing, head, and cemented stem were implanted and cabled.Approximately 1 day later, the patient was transferred to a different facility for cardiac issues.Due diligence is in progress for this complaint; to date, no additional information or product has been received.
 
Event or Problem Description
There is no update to the prior event description provided.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated: b4, b5, g3, g6, h2, h6, h11.Corrected data: h6 component codes; h6 health effect - impact code; h6 health effect - clinical code.Review of the reported event by a health care professional found: patients are assessed prior to surgery to detect any risks for cardiac complications; however, at times, even with a complete work up, a patient may experience cardiac ischemia.The stress of surgery can lead to myocardial ischemia or infarction via multiple mechanisms, including coronary artery plaque rupture and myocardial demand ischemia.This leads to cardiac dysfunction caused by insufficient blood flow to the coronary arteries.This at times may be masked due to anesthesia.This is a procedural-related complication due to the stress of surgery and not related to a device.No product was returned or pictures provided; visual and dimensional evaluations could not be performed.The root cause of the reported event was determined to be unrelated to the device.This is a limited investigation; a review of the device history record and complaint history review will not be completed for limited investigation complaints as the product meets the applicable acceptance criteria.If any further information is found which would change or alter any conclusions or information, a supplemental report will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
AVENIR STD STEM CEMENTED 6
Common Device Name
PROSTHESIS, HIP, SEMI-CONSTRAINED, METAL/CERAMIC/POLYMER
Manufacturer (Section D)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur
Manufacturer (Section G)
ZIMMER GMBH
sulzer allee 8
sulzer industrie park
winterthur 8404
SZ   8404
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key23816070
Report Number0009613350-2025-00938
Device Sequence Number10092442
Product Code LZO
UDI-Device Identifier00889024590830
UDI-Public(01)00889024590830(17)300328(10)3229369
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K200112
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 03/25/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number0106010206
Device Lot Number3229369
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/18/2025
Supplement Date Received by Manufacturer03/23/2026
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date03/25/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured03/28/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Hospitalization;
Patient SexMale